# SDR CALA2013120993572

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 73,291 hours, 26,806 cycles
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAVATORY 2L SMOKE DETECTOR ACTIVATED, RTFL.
